i had the Mirena put in almost 2 years ago. i did not have a period hardley at all. about 4 months ago i started having a regular period. it is lighter and i do not have any cramps but what would cause this?
The possibility is that you are getting used to the changed hormonal pattern and also the bleeding.
Discuss you symptoms with your doctor/gynecologist and get a thorough check done to make sure that here is nothing to worry about.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.